Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Having dark, gray diarrhoea and Hep C. On coumadin, Immodium and Pepto Bismol. Not cured. Any advice?

I ve had diarrhea for more than a week, and it s gotten worse in the past three days. I m passing dark, now gray, foul-smelling and oily looking stools perhaps 8 to 10 times per day. I don t have stomach upset. I often don t have warning. I have Hep C ( asymptomatic ), am on Coumadin (for an implanted aortic valve ), have tried Immodium and Pepto Bismol and nothing seems to affect it. I have not changed my diet, not been on any antibiotics. I have changed nothing.
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern if you do not have any other symptoms like abdominal pain, vomiting, fever then no need to worry about this, take care in diet certain kind of food changes the color and odor of stool but this is nothing to worry in my opinion it is better to get done the stool examination, hope this information helps you, have a nice day.
Answered: Fri, 16 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor